# SDR AALA2019100193914

- Difficulty date: September 28, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 55,506 hours, 32,221 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3582
- Condition: Fire
- Location: Apu Bay
- Part time: 26,015 hours, 15,100 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, A, J
- Precautionary procedure: E, F

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON APU START UP APU EGT WENT TO 900 DEGREE C ACCOMPLISHED APU EMERGENCY SHUTDOWN. FIRE VISIBLE IN COMPARTMENT HAD TO USE HALON TO BLOW OUT FIRE INTERNAL IN APU. AN APU CHANGE HAS BEEN DECLARED.   REMOVED AND REPLACED APU IAW JOB CARD 26L31049003. OPS CHECK GOOD.
